Alexander Yom Din


I am a member at the Institute for Advanced Study in Princeton. Before that, I was an Olga Taussky & John Todd Instructor in Mathematics at Caltech. Before that, I was a PhD student at Tel Aviv university, under the supervision of Prof. Joseph Bernstein.


Current research interests


  • Geometric representation theory
  • Representation theory of real groups
  • Also: Character sheaves, representation theory of p-adic groups, harmonic analysis on homogeneous spaces, higher categorical methods, the Weil representation


Publications


(Refereed)
  • A. Yom Din, On the Deligne-Lusztig involution for character sheaves, Sel. Math. New Ser. 25:49 (2019). (1810.03295)
  • D. Gaitsgory and A. Yom Din, An analog of the Deligne-Lusztig duality for (g,K)-modules, Adv. Math. 333 (2018), 212-265. (1708.04210)
  • T.-H. Chen, D. Gaitsgory and A. Yom Din, On the Casselman-Jacquet functor, Proc. Sympos. Pure Math. 101 (2019), 73-112. (1708.04046)
  • T.-H. Chen and A. Yom Din, A Formula for the Geometric Jacquet Functor and its Character Sheaf Analogue, GAFA 27(4) (2017), 772-797. (1507.00606)
  • A. Yom Din, On properties of the Casselman-Jacquet functor, PhD thesis. (1609.02523)
  • E. Musicantov and A. Yom Din, Reciprocity laws and K-theory, Annals of K-theory 2-1 (2017), 27-46. (1410.5391)


(Preprints)
  • A. Yom Din, Second adjointness for tempered admissible representations of a real group (1903.00582)
  • R. Bezrukavnikov and A. Yom Din, On parabolic restriction of perverse sheaves (1810.03297)


Notes



Teaching